# SDR SWAA2025012278569

- Difficulty date: December 17, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DOOR CUTOUT BRACKET INTERNAL STRUCTURE LOCATED BS 827 AND STR 25R AT AFT CARGO COMPARTMENT 2024-766188<[01] REPLACED DOOR CUTOUT BRACKET INTERNAL STRUCTURE LOCATED BS 827 AND STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A0081; SHEET 25; REV A.;[02] CORRECTED STEP 1 REPLACED DOOR CUTOUT BRACKET INTERNAL STRUCTURE LOCATED BS 827 AND STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A0081;SHEET 25; REV A. SEE INDIVIDUAL SIGNS OFF BELLOW .;[03] REPLACED DOOR CUTOUT BRACKET INTERNAL STRUCTURE LOCATED BS 827 AND STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A0081;SHEET 25; REV A. SEE INDIVIDUAL SIGNS OFF BELLOW.;[04] CORRECTED STEP 3 REPLACED DOOR CUTOUT BRACKET INTERNAL STRUCTURE LOCATED BS 827 AND STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A0081;SHEET 25; REV A. SEE INDIVIDUAL SIGNS OFF BELLOW. RII
